RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 1, Pages 144–152 (Mi adm677)  

RESEARCH ARTICLE

Type conditions of stable range for identification of qualitative generalized classes of rings

Bohdan Zabavsky

Department of Mechanics and Mathematics, Ivan Franko National University of L'viv, Lviv, Ukraine

Abstract: This article deals mostly with the following question: when the classical ring of quotients of a commutative ring is a ring of stable range 1? We introduce the concepts of a ring of (von Neumann) regular range 1, a ring of semihereditary range 1, a ring of regular range 1, a semihereditary local ring, a regular local ring. We find relationships between the introduced classes of rings and known ones, in particular, it is established that a commutative indecomposable almost clean ring is a regular local ring. Any commutative ring of idempotent regular range 1 is an almost clean ring. It is shown that any commutative indecomposable almost clean Bezout ring is an Hermite ring, any commutative semihereditary ring is a ring of idempotent regular range 1. The classical ring of quotients of a commutative Bezout ring $Q_{Cl}(R)$ is a (von Neumann) regular local ring if and only if $R$ is a commutative semihereditary local ring.

Keywords: Bezout ring, Hermite ring, elementary divisor ring, semihereditary ring, regular ring, neat ring, clean ring, stable range 1.

Full text: PDF file (317 kB)
References: PDF file   HTML file
MSC: 13F99, 06F20
Received: 10.07.2017
Language:

Citation: Bohdan Zabavsky, “Type conditions of stable range for identification of qualitative generalized classes of rings”, Algebra Discrete Math., 26:1 (2018), 144–152

Citation in format AMSBIB
\Bibitem{Zab18}
\by Bohdan~Zabavsky
\paper Type conditions of stable range for identification of qualitative generalized classes of rings
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 144--152
\mathnet{http://mi.mathnet.ru/adm677}


Linking options:
  • http://mi.mathnet.ru/eng/adm677
  • http://mi.mathnet.ru/eng/adm/v26/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:22
    Full text:7
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020